# SDR COMA9660192

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RT THRUST REVERSER UNLOCKED MSG CAME ON.  REV DID NOT DEPLOY.  DEFERRED RT T/R I/A/W MEL 78-30-1 CAT B.
